# SDR SWAA2021033056695

- Difficulty date: March 4, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24 RIGHT IS CRACKED AT B.S. 536. / REMOVED AND REPAIRED CRACKED STRINGER SECTION BS 536 STR. 24 R/H PER SRM 53-00-03-2R-1; SRM 53-00-03-1A-1
